Thunderstorm Wind, Crook
- When
- June 22, 8:15 PM MST
- Where
- Crook County, Aladdin
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 44.633, -104.183
Small trees were blown down in Aladdin.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Rapid City, SD wrote its last area forecast discussion before the first event at Jun 22, 7:20 PM MST, 55 minutes earlier.
AREA FORECAST DISCUSSION FOR WESTERN SD AND NORTHEASTERN WY NATIONAL WEATHER SERVICE RAPID CITY SD 820 PM MDT WED JUN 22 2005 .DISCUSSION...HAVE UPDATE ZONES TO GO SCT TSTMS ACRS NE WY AND BLK HILLS AS S/W MVG ALONG WEST SIDE OF UPPER RIDGE IN CENT WY WL CONT TO PROD SCT TSTMS ACRS THIS AREA THRU AROUND 06Z. ELSEWHERE...EXPECT MAINLY QUIET WX...BUT WILL CONT SLGT CHC OF TSTMS. OTHERWISE..CURRENT FCST LKS ON TRACK AND WL NOT MAKE ANY OTHER CHGS. EXTENDED...NORTHERN PLAINS REMAIN UNDER WEST SIDE OF UPPER LEVEL RIDGE NEXT WEEK. UPPER LEVEL PACIFIC TROUGH GRADUALLY MOVES INLAND OVER WESTERN ROCKIES. THIS WILL EJECT SMALL SHORTWAVES ACROSS THE NORTHERN PLAINS. THERMAL BOUNDARY/SURFACE TROUGH WILL REMAIN OVER THE REGION. WILL KEEP SLIGHT CHANCE OF THUNDERSTORMS THROUGHOUT MOST OF THE EXTENDED PERIOD. THERMAL RIDGE IN PLACE WILL KEEP TEMPERATURES ABOVE NORMAL. && .AVIATION...VFR CONDS ARE EXPECTED ACROSS ALL TWEB ROUTES AND AT TAF LOCATIONS THROUGH FCST PERIOD. THERE WL BE SCT TSTMS ACRS THE BLK HILLS AND NE WY THRU 06Z WITH BRIEF MVFR CONDS DUE TO CIGS/VSBYS. THERE WILL ALSO BE A CHC OF TSTMS IN NORTH DAKOTA AFT 05Z. && .UNR...WATCHES/WARNINGS/ADVISORIES... SD...NONE. WY...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RAPID CITY SD 1045 AM MDT WED JUN 22 2005 SDZ001-002-012>014-024>032-041>044-046-047-049-072>074-WYZ054>058- 071-231300- BENNETT-BUTTE-CENTRAL BLACK HILLS-CUSTER CO PLAINS-FALL RIVER-HAAKON- HARDING-HERMOSA FOOT HILLS-JACKSON-MELLETTE-NORTHEASTERN CROOK- NORTHERN BLACK HILLS-NORTHERN CAMPBELL-NORTHERN FOOT HILLS- NORTHERN MEADE CO PLAINS-PENNINGTON CO PLAINS-PERKINS-RAPID CITY- SHANNON-SOUTHERN BLACK HILLS-SOUTHERN CAMPBELL-SOUTHERN FOOT HILLS- SOUTHERN MEADE CO PLAINS-STURGIS/PIEDMONT FOOT HILLS-TODD-TRIPP- WESTERN CROOK-WESTON-WYOMING BLACK HILLS-ZIEBACH- 551 AM MDT (651 AM CDT) WED JUN 22 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN SOUTH DAKOTA AND NORTHEASTERN WYOMING. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR PORTIONS OF NORTHEAST WYOMING AND WESTERN SOUTH DAKOTA TODAY AND TONIGHT. ISOLATED THUNDERSTORMS ARE EXPECTED OVER NORTHEAST WYOMING AND FAR WESTERN SOUTH DAKOTA THIS AFTERNOON...AND OVER NORTHEAST WYOMING AND ALL OF WESTERN SOUTH DAKOTA TONIGHT. THOUGH THE COVERAGE OF THE STORMS WILL BE MINIMAL...THERE IS THE POTENTIAL FOR ANY STORM THAT DOES FORM TO BECOME SEVERE. LARGE HAIL AND STRONG WIND GUSTS WILL BE THE MAIN THREAT FROM THESE STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A COLD FRONT WILL MOVE THROUGH WESTERN SOUTH DAKOTA THURSDAY MORNING. THIS WILL BRING A PERIOD OF GUSTY NORTHWEST WINDS. WIND SPEEDS OF 25 TO 35 MPH...WITH GUSTS TO 45 MPH...WILL OCCUR FOR A FEW HOURS AFTER THE FRONT PASSES THROUGH. THERE IS A DAILY CHANCE OF THUNDERSTORMS ACROSS PORTIONS OF THE AREA FRIDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
711 PM MDT WED JUN 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM HAIL 3 N KEYSTONE 43.93N 103.43W
06/22/2005 1.75 INCH PENNINGTON SD LAW ENFORCEMENT
&&
LCZEPYHAPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
723 PM MDT WED JUN 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM HAIL 2 NE HILL CITY 43.95N 103.54W
06/22/2005 1.75 INCH PENNINGTON SD PUBLIC
&&
LCZEPYHAPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
856 PM MDT WED JUN 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM HAIL 6 SE COLOME 43.20N 99.63W
06/20/2005 0.88 INCH TRIPP SD PUBLIC
&&
LCZEPYHAThe Rapid City radar (KUDX), 122 km away, was scanning. The volume nearest the first event began at 03:13 UTC.
1 thunderstorm wind. Local standard time, as filed.
Small trees were blown down in Aladdin.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Wyoming in 2005Every state in 2005This day in weather historyWarnings in Wyoming, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5455435.